Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 16, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Dec 30, 2008, 3:27 AM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Dec 30, 2008, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2008, 3:27 AM CST (09:27 UTC)
- In effect from
- Dec 30, 2008, 8:00 AM CST
- Expired
- Dec 30, 2008, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 300927 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 327 AM CST TUE DEC 30 2008 ...STRONG NORTHWEST WINDS WILL OVERSPREAD THE AREA TODAY... .LOW PRESSURE WILL RACE FROM SOUTH DAKOTA INTO IOWA THIS MORNING. AS IT DOES...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY HAS BEEN POSTED FOR THE AREA. NEZ011-012-015>018-030>033-042>044-050-051-065-066-078-088-089- 301730- /O.NEW.KOAX.WI.Y.0016.081230T1400Z-081231T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER- SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY...WAHOO... SEWARD...LINCOLN...CRETE...FAIRBURY...BEATRICE 327 AM CST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST BY MID MORNING AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. THESE STRONG WINDS ARE EXPECTED TO CONTINUE WELL INTO THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS. $$ IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068- 090>093-301730- /O.NEW.KOAX.WI.Y.0016.081230T1600Z-081231T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 327 AM CST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH LATER THIS MORNING. THESE STRONG WINDS ARE EXPECTED TO CONTINUE WELL INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS. $$ RC/CZ
3 follow-up statements
000 WWUS73 KOAX 301713 AAA NPWOAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1113 AM CST TUE DEC 30 2008 NEZ011-012-015>018-030>033-042>044-050-051-065-066-078-088-089- 310000- /O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER- SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER...FREMONT...DAVID CITY...WAHOO... SEWARD...LINCOLN...CRETE...FAIRBURY...BEATRICE 1113 AM CST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS. $$ IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068- 090>093-310000- /O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 1113 AM CST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS. $$
000 WWUS73 KOAX 302134 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 334 PM CST TUE DEC 30 2008 NEZ011-012-015>018-030>033-042-043-302245- /O.CAN.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- INCLUDING THE CITIES OF...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...COLUMBUS...SCHUYLER 334 PM CST TUE DEC 30 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY IN PORTIONS OF NORTHEAST NEBRASKA...GENERALLY NORTH OF A LINE FROM COLUMBUS TO PENDER. STRONG WINDS HAVE BEGUN TO DECREASE IN NORTHEAST NEBRASKA...AND THE ADVISORY IS NO LONGER NEEDED FOR THE AREA. EXPECT NORTHWEST WINDS FROM 20 TO 30 MPH FOR THE REST OF THE AFTERNOON...WITH SOME GUSTS 30 TO 40 MPH. $$ NEZ044-050-051-065-066-078-088-089-310000- /O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...FREMONT...DAVID CITY...WAHOO...SEWARD... LINCOLN...CRETE...FAIRBURY...BEATRICE 334 PM CST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. WINDS WILL BEGIN TO DECREASE AFTER 5 PM. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS. $$ IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068- 090>093-310000- /O.CON.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 334 PM CST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. WINDS WILL BEGIN TO DECREASE AFTER 5 PM. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO SECURE LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS. $$ POLLACK
000 WWUS73 KOAX 302352 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 552 PM CST TUE DEC 30 2008 ...WIND ADVISORY EXPIRES AT 6 PM CST... .WINDS WILL DECREASE GRADUALLY DURING THE EVENING AND OVERNIGHT HOURS. NORTHWEST WINDS 20 TO 30 MPH WILL STILL PREVAIL FOR MUCH OF THE EVENING. NEZ044-050-051-065-066-078-088-089-310100- /O.EXP.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...FREMONT...DAVID CITY...WAHOO...SEWARD... LINCOLN...CRETE...FAIRBURY...BEATRICE 552 PM CST TUE DEC 30 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. WINDS WILL DECREASE GRADUALLY DURING THE EVENING. HOWEVER...NORTHWEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS WILL LAST INTO THE MID EVENING HOURS. $$ IAZ043-055-056-069-079-080-090-091-NEZ034-045-052-053-067-068- 090>093-310100- /O.EXP.KOAX.WI.Y.0016.000000T0000Z-081231T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... TEKAMAH...BLAIR...OMAHA...BELLEVUE...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 552 PM CST TUE DEC 30 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. WINDS WILL DECREASE GRADUALLY DURING THE EVENING. HOWEVER...NORTHWEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS WILL LAST INTO THE MID EVENING HOURS. $$ POLLACK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Dec 29, 3:12 PM CST, 12 hours 15 minutes earlier.
Area forecast discussion, Dec 29, 3:12 PM CST, 12 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 312 PM CST MON DEC 29 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY. WATER VAPOR IMAGERY THIS AFTERNOON SHOWING SHORTWAVE TROF MOVING ASHORE ACROSS BC/PAC NW WITH DECENT PACIFIC MOISTURE PRECEDING IT. AT THE SFC...COLD FRONT HAS PUSHED THROUGH THE CWA AND EXTENDED ABOUT FROM NERN KS THRU NRN MO AND UP INTO ERN IA WITH BRUNT OF CAA FILTERING THRU THE MID MS VLY. LATES MODELS IN GOOD AGREEMENT THREAT FOR PCPN WILL REMAIN OVER THE DAKOTAS AND UPPER MIDWEST DAYS 1-3 LEAVING TEMPERATURE FCST THE MAIN TOPIC AS A SERIES OF SFC BOUNDARIES CROSS THE REGION. AFOREMENTIONED UPPER TROF QUICKLY SLIDES EAST OVER THE NRN ROCKIES TO THE WESTERN DAKOTAS TONIGHT AND INDUCES CYCLOGENESIS INVOF ERN WY. SFC LOW DEEPENS OVERNIGHT RESULTING FROM HGT FALLS AROUND 15 DAM SPREADING OVER THE NRN PLAINS...AND EVENTUALLY MOVES INTO SERN SD BY 12Z TUES WITH ATTENDANT WARM FRONT LIFTING THRU. LOW TEMP FCST FOR TONIGHT PROBLEMATIC AT BEST WITH... PARTICULARLY OVER NRN CWA WITH LEFTOVER SNOW COVER. LATEST GFS-LAMP PROBABLY NOT TOO FAR OFF THE MARK AND WILL THEREFORE GO WITH MID/UPPER 20S NORTH AND AROUND 30 SOUTH. ON TUESDAY...SFC LOW MIGRATES EAST OF THE AREA AND DRAGS THE NEXT COLD FRONT INTO THE PLAINS. FORTUNATELY THERMAL ADVECTION LOOKS RATHER WEAK ACROSS OUR AREA...AND WITH NIL MOIST TO TAP FROPA SHOULD BE DRY. AIRMASS WILL EVENTUALLY AFFECT THE CWA ON WEDNESDAY...WITH ONLY MODEST TEMP DROP OFFS EXPECTED. BY WEDNESDAY NIGHT...WAA PATTERN AGAIN SETS UP WHEN SURFACE HIGH PRESSURE SLIDES TWD THE OH VLY AND BACKSIDE FLOW ENVELOPS THE CNTRL PLAINS. EXPECT THURSDAY HIGHS ONLY A BIT WARMER THAN WEDNESDAY...WITH LOW 30S NORTH AND NEAR 40 SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY. FAST MOVING FLOW TO PERSIST THROUGH EXTENDED WITH ONLY RELATIVELY MINOR CHANGES FROM THINKING PAST FEW DAYS. SHORT WAVE ENERGY TO DRIVE A CDFNT THRU CWFA EARLY IN EXTENDED AND GFS/ECMWF HAVE BACKED OFF LOWER LEVEL MOISTURE CONFINING IT TO FAR NERN ZONES. SO HAVE ADJUSTED MENTION OF FLURRIES RESTRICTING IT TO NERN ZONES. NEXT TROUGH ON SATURDAY IS FCST TO BOTH BRING MORE PACIFIC MOISTURE WITH IT...PWATS OF A BIT HIGHER THAN 1/2 INCH ACCORDING TO GFS...AND TO BE A BIT DEEPER OR TRACK CLOSER TO CWA THAN PRIOR FCST. THUS INCLUDED SMALL POPS NRN CWA ON SATURDAY. ATTM LEFT MONDAY DRY ALTHOUGH 12Z GFS EJECTED ENERGY TOWARD NEBRASKA FROM THE SRN STREAM WHILE 00Z ECMWF HELD ENERGY BACK AND KEPT AREA MAINLY IN NRN STREAM. A COLD FRONTAL PASSAGE EVERY OTHER DAY WILL CONTINUE IN THE EXTENDED BUT MILDER DAYS DON/T APPEAR THEY WILL BE AS WARM AS TDA OR YDA BASED ON H85 TEMPS FCST. FRIDAY AND SUNDAY APPEAR SIMILAR ACCORDING TO 00Z ECMWF WITH -14 DEG H85 TEMPS NUDGING INTO NERN NEBR AT 12Z. 12Z GFS WAS COLDER WITH THE AIRMASS FRIDAY THAN BOTH THE ECMWF AND THE ONE IT FCSTS INTO AREA ON SUNDAY. ATTM GENERALLY WENT WITH SIMILAR CONDITIONS FRI AND SUN WITH SINGLE DIGITS N AND TEENS S WITH HIGHS AROUND 15 DEGREES WARMER THAN LOWS...WHICH COULD BE GENEROUS N. SAT/MON SHOULD BE A BIT MILDER...BUT ATTM FCST WARMER TEMPS ON SATURDAY VS. MONDAY SINCE BOTH 12Z GFS AND 00Z ECMWF...SPCLY GFS...WERE LESS AGGRESSIVE WITH ANY WARMING AT H85 ON MONDAY. && .AVIATION... FOR TAF SITES KOFK/KOMA/KLNK THRU 30/18Z. CONCERN FOR SITES WILL BE WINDY CONDITIONS TUESDAY. EXPECT WINDS TO INCREASE OVERNIGHT MONDAY AND SHIFT TO THE SOUTH. WINDS WILL CONTINUE TO INCREASE THROUGHOUT THE MORNING TUESDAY AND STRONG GUSTS ARE EXPECTED BY LATE MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DEE/RC/WILKINS
Hazardous weather outlook, Dec 29, 4:00 PM CST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 400 PM CST MON DEC 29 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301200- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 400 PM CST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TUESDAY. DEE
Nearby
Wind Advisories in Nebraska, 2008Wind Advisories in Iowa, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.